Search the Community
2 results for tags: benyzol peroxide
Found 2 results
I'm new to the Regimen, I'm on my third week and my face is burning and bright red. It feels kind of tight, but it seems like the moisturizer is keeping my face soft. I think that these side effects should go away soon, but do you think my face will stay red? When I was on Retin-A, I had such a red face, and after I stopped using it, the redness subsided. Do you think that while I use the BP my face will stay red, like it used to?
I am well into my fourth week of the regimen, and my face is at its worst. My acne subsided some, but the redness is awful. I also have severe flaking. I'm not even using the full dosage yet, because of how awfully red and flaky I'm getting. My face is bright red and orange! I can't go on without foundation, because people tell me that I look strange. And foundation doesn't really cover the flaking, it makes it stand out more. I am using only the Acne.org products: cleanser, BP, moisturizer, plu